Some Bounds on the Size of Codes - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles IEEE Transactions on Information Theory Year : 2014

Some Bounds on the Size of Codes


We present one upper bound on the size of non-linear codes and its restriction to systematic codes and linear codes. This bound is independent of other known theoretical bounds, e.g. the Griesmer bound, the Johnson bound or the Plotkin bound, and it is an improvement of a bound by Litsyn and Laihonen. Our experiments show that in some cases (the majority of cases for some q) our bounds provide the best value, compared to all other theoretical bounds.

Dates and versions

lirmm-01282040 , version 1 (09-03-2016)



Emanuele Bellini, Eleonora Guerrini, Massimiliano Sala. Some Bounds on the Size of Codes. IEEE Transactions on Information Theory, 2014, 60 (3), pp.1475-1480. ⟨10.1109/TIT.2014.2298234⟩. ⟨lirmm-01282040⟩
99 View
1 Download



Gmail Mastodon Facebook X LinkedIn More